English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/116685
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


On the Lattice Structure of Probability Spaces in Quantum Mechanics

AuthorsHolik, Federico; Massri, César; Plastino, A.; Zuberman, Leandro
KeywordsMaxEnt approach
Quantum information
Convex sets
Issue DateJun-2013
CitationInternational Journal of Theoretical Physics 52(6): 1836-1876 (2013)
AbstractLet C be the set of all possible quantum states. We study the convex subsets of C with attention focused on the lattice theoretical structure of these convex subsets and, as a result, find a framework capable of unifying several aspects of quantum mechanics, including entanglement and Jaynes' Max-Ent principle. We also encounter links with entanglement witnesses, which leads to a new separability criteria expressed in lattice language. We also provide an extension of a separability criteria based on convex polytopes to the infinite dimensional case and show that it reveals interesting facets concerning the geometrical structure of the convex subsets. It is seen that the above mentioned framework is also capable of generalization to any statistical theory via the so-called convex operational models' approach. In particular, we show how to extend the geometrical structure underlying entanglement to any statistical model, an extension which may be useful for studying correlations in different generalizations of quantum mechanics. © 2012 Springer Science+Business Media, LLC.
Publisher version (URL)http://dx.doi.org/10.1007/s10773-012-1277-5
Identifiersdoi: 10.1007/s10773-012-1277-5
issn: 0020-7748
e-issn: 1572-9575
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.